WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - COVID RELATED POSTAL DELAYS ARE BEING REPORTED BY SOME CLIENTS, PLEASE CONSIDER EXPRESS POSTAGE IF YOU URGENTLY NEED MEDICATION

3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
  • Load image into Gallery viewer, 3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
  • Load image into Gallery viewer, 3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
  • Load image into Gallery viewer, 3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
  • Load image into Gallery viewer, 3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs
  • Load image into Gallery viewer, 3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs

3x 140 Dose Sensease Mometasone + 100x Paracetamol Tabs

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$49.99
Sale price
$49.99
Regular price
Sold out
Unit price
per 

  • 3 x Sensease Mometasone Furoate (Generic Nasonex)
  • 100x Pharmacy Health Paracetamol 500mg

    Paracetamol may be swapped out for 10x Cetirizine or 10x Loratadine as a no cost swap out (select from drop down box). Swap out for 30x Fexofenadine available as an additional cost option.
SENSEASE

Product Description & Features
For the prevention and treatment of hayfever

Ingredients/Material

Mometasone Furoate 

50 micrograms/spray.

 Directions For Use

Adults and Children 12 years and older - Do not use in children under 12 years of age

The recommended dose is 2 sprays in each nostril once daily.

Once symptoms are controlled, a lower maintenance does should be used; 1 spray into each nostril once daily

Warnings and Disclaimers

Do not use in children under 12 years of age

For nasal use only

See your doctor or pharmacist before using this product if you; are currently pregnant/breast feeding or you plan to become pregnant/breast feed.  Have a nasal or sinus infection.  Have recently had an injury or surgery to your nose.  Have ulceration in your nose.

See your doctor or pharmacist if symptoms are not relieved within 7 days.

Your nose bleeds. 

You develop signs or symptoms of a nasal or sinus infection such as fever, pain or swelling or discoloured nasal discharge.
You have eye pain or visual disturbances.

DO NOT EXCEED THE MAXIMUM STATED DOSE
DO NOT USE FOR MORE THAN 6 MONTHS WITHOUT THE ADVICE OF YOUR DOCTOR OR PHARMACIST


Shipping
Please select free shipping at checkout, this item will ship in a satchel with tracking when free shipping is selected at checkout.